# SDR SWAA2013051716147

- Difficulty date: May 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 35,906 hours, 20,821 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STABILIZER STA, 129.5 17" FORWARD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
